MURAL - Maynooth University Research Archive Library

    Items where Author is "Björn, Jana"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.


    Björn, Jana and Buckley, Stephen and Keith, Stephen (2006) Admissible measures in one dimension. Proceedings of the American Mathematical Society, 134 (3). pp. 703-705. ISSN 1088-6826

    This list was generated on Tue Sep 29 22:05:20 2020 UTC.